Zakaria, L. and Notiragayu, notiragayu and Aang, Nuryaman and Suharsono, Suharsono Zakaria, L. and Notiragayu, Notiragayu and Nuryaman, Aang and Suharsono, Suharsono (2018) THE INTEGRAL NORMAL FORM OF A THREE-DIMENSIONAL TRAVELING WAVE SOLUTION MAPPING DERIVED FROM GENERALIZED ΔΔ-mKdV EQUATION. Advances in Differential Equations and Control Processes, 19 (1). pp. 37-48. ISSN 0974-3243 Received: November. Pushpa Publishing House, Allahabad, India.

[img] Text
THE_INTEGRAL_NORMAL_FORM_OF_A_THREE_DIMENSIONAL_TR.pdf

Download (1MB)

Abstract

The integrability of traveling wave solution mappings can be obtained as reductions of the discrete generalized ΔΔ modified Korteweg-de Vries (ΔΔ-mKdV) equation. The properties of the integrable discrete dynamical system can be examined through the level set of integral function. In this paper, we show that the integral of a threedimensional traveling wave solution mapping derived from generalized ΔΔ-mKdV equation can be made in the normal form.

Item Type: Other
Additional Information: SIMILARITY INDEKS
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: Dr Suharsono S
Date Deposited: 16 Dec 2019 03:34
Last Modified: 16 Dec 2019 03:34
URI: http://repository.lppm.unila.ac.id/id/eprint/17285

Actions (login required)

View Item View Item